# SDR CALA2019041900597

- Difficulty date: April 16, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N35260
- Make and model: Boeing 737824
- Aircraft serial: 30855
- Aircraft time: 59,469 hours, 19,962 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bolt
- Part number: BACB30NR6K16
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 ENG #1 T/R BLOCKER DOOR #3 MISSING HARDWARE AT DRAG LINK ATTACHM ENT.DOOR COMPOSITE DAMAGED/MATERIAL MISSING.WING TO BODY FAIRING APPEARS TO BE PUNCTURED FROM HARDWARE. R&R BLOCKER DOOR,DRAG LINK AND ATTACHING HARDWARE IAW MM 78-31-0 6. T/R OPS CHECK GOOD NO FAULTS FOUND.WING TO BODY FAIRING 149A7 257 STILL REQUIRES DISPOSITION.
